Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have PCOS, prescribed Progyluton and Glucophage. When do I start a new pack?

Hi, I have PCOS and I have been prescribed Progyluton and Glucophage . I started taking progyluton on the 5th day of my menstrual cycle and I am still taking them. My question is that when I am done with this pack do I start a new pack on the 5th day of my next period? Because I am on a 3 months course. I also wanted to know how will Glucophage and Progylton help me with my PCOS because I want to concieve as well.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Yes you can start the next pack on day 5 ...these medication act on the pathology of pcos...that is they regulate the hormonal mileu so that periods become regular and ovulation resumes..

The glycophage helps in decreasing insulin resistance in body so that better eggs are formed and again the pcos problem is can conceive ince you r off the hormonal pills...continue taking glycophage .....take ovulation induction and ovulation studies to see if you are ovulating. ...and if they dont suffice then you have to consult infertility specialist for faster response
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor